# SDR USAABB02065

- Difficulty date: May 11, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ALL FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
